# SDR USAA2012052200016

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 36,595 hours, 20,406 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS1611123
- Condition: Leaking
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC YELLOW RESERVOIR LOW LEVEL ON APPROACH.  DECLARED EMERGENCY.  FOUND LEFT MAIN LANDING GEAR NORMAL BRAKE SERVO VALVE LEAKING FROM FILTER.  REMOVED AND REPLACED DEFECTIVE O-RING ON NORMAL BRAKE SERVO VALVE MANIFOLD FILTER CAP PER AMM 32-42-16.  OPS CHECKED GOOD.
